# SDR SWAA2020082611395

- Difficulty date: August 22, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 32,065 hours, 19,479 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P14
- Part serial: BECW2814
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

@ FL340 NUMBER 1 ENG. N. BEGAN ROLLING BACK W/ A/T DISENGANGING. THROTTLE MANUALLY RETARDED TO 35 DEGREES/N1, ENG PARAMETERS FOLLOWS NORMALLY. @FL310 THROTTLE REPONSE WAS NORMAL, ENGINE RECOVERED A/T RE-ENGAGED ALL ENGINE INDICATION NORMAL FOR REMAINDER OF FLIGHT / REMOVED AND INSTALLED SERVICEABLE HMU #1 ENGINE, PER MT 773-21-10. PERFORMED LEAK CK, AND POWER ASSURANCE RUN PER AMM 71-00-00 TEST 5 OP'S CK'S WITHIN LIMITS RAR # 69444 P/N OFF 1853M56P14 P/N ON 442653 S/N OFF BECW2814 S/N ON BECW1476
